# SDR AALA202504084725

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 60,995 hours, 39,484 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311204720200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPPER FRAME 16 WAS FOUND CRACKED BETWEEN STRINGER 5 RIGHT AND STRINGER 6. MAINTENANCE REAM, INSTALLED A STRAIGHT BUSH AND WET INSTALLED FASTENER ON UPPER FRAME 16 IAW EA 356802 PART C1.
